viral load and CD4
Mar 19, 2008
im from yemen take a new trial herbal drug for hiv in the frist month after start the treatment the viral load deacrease from 11800 cop. to 9000 cop. but may CD4 count deacrease from 200 to 100 why? can you explain > ( all may lab test doing in Bioscientia lab in germany.
Response from Dr. Young
Thanks for your post.
I'd not interpret your change in viral load as a significant one-- a change from 12000 to 9000 is a typical variability that we'd see in a person not on HIV medications. On the other hand a decrease in CD4 from 200 to 100 is significant; I'd be concerned that the medication that your taking is not having the desired effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Sore On Mouth?
- Is Fever An Acute Symptom Of HIV?
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.